# SDR IXXA05RNG069S

- Difficulty date: September 24, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Temporary
- Location: Sta Xw 91-80
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND AN INTERIM REPAIR ON INBOARD FLAP UPPER FWD PLATING BETWEEN STA XW91-80, RT.  EXISTING DOUBLER WAS REMOVED AND A NEW REINFORCEMENT DOUBLER WAS INSTALLED IAW EO ATI-091105 AND EWO ATI 57-047.
